# SDR CA090525001

- Difficulty date: May 24, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,680 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: MA12401
- Condition: Unserviceable
- Location: Hyd System
- Part time: 3 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) "HYD" WARNING LIGHT WOULD NOT GO OUT DURING SERVICING GROUND RUN. REPLACEMENT PRESSURE SWITCH INDICATED PROPER OPERATION OF HYD SYS. CAN NOT DETERMINE IF PRESSURE SWITCH PROBLEM ELECTRICAL OR MECHANICAL.
